On the difference equation of higher order

Cengiz Çinar, Toufik Mansour, Ibrahim Yalçinkaya

Research output: Contribution to journalArticlepeer-review


In this paper, we investigate the global behavior of the difference equation xn+1 = a + 1/√aα-1xnxn-kα/xn + 1/√aα-1xn-kα, n = 0, 1, ... where k is a positive integer, a, α ε (0, ∞) and x0, x-1, ..., x-k > 0.

Original languageEnglish
Pages (from-to)161-166
Number of pages6
JournalUtilitas Mathematica
StatePublished - Nov 2013


  • Difference equation
  • Equilibrium point
  • Global asymptotic stability

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'On the difference equation of higher order'. Together they form a unique fingerprint.

Cite this